Anonymous

What Drug If Abused Gives You Facial Ticks?

1 Answers

Arun Raj Profile
Arun Raj answered
Cocaine users can suffer from facial ticks. It is one of the oldest of drugs. Extracted from the Cocoa leaves, the stimulant formed is highly addictive and can directly affect the brain. Short term effects of the drug are heightened alertness, abdominal pain, seizures, decreased appetite, depression, paranoia, aggression and facial twitches. The long term usage or usage in high doses can cause delusions, impotence, hallucinations, strokes and permanent blockage of the nasal passage.

Let us know how Cocaine abuse can lead to facial twitches or ticks. Cocaine has an influence on the muscles of the body. It can over-stimulate muscle fibres leading to involuntary contractions. This result in cocaine users suffering from facial ticks, which are caused by defective signals being transmitted to muscle fibres which in leads to convulsions.

Answer Question

Anonymous